Jump to content
Acne.org
Sign in to Follow  
  • entries
    2
  • comments
    0
  • views
    7,882

About this blog

My accutane diary

Entries in this blog

 

Day 3

Today is day three I called my dermatologist this morning about my headache and tingling in my leg he said to stop taking the claravis for a week and then pick it back up 30 mg every other day. If I dont get another headache tonight I might call him back and ask him if he still wants me to stop. Thats all no new side effects no dryness yet.

lovesit43

lovesit43

02/25/2010

 

My accutane diary

Hey everyone my names Catrina I have struggled with moderate acne since I was thirteen. I started Claravis 30mg yesterday. The only side effects I feel so far are a mild headache and tingling in one leg I don't know if they are related at all though. My regimen plan is cerave face wash, lotion, and cream. nivea chap stick, bag balm, and a chap stick I bought from my derm that contains something that helps with inflammation. I would love advice from everyone and to hear your stories as well!!!

lovesit43

lovesit43

02/24/2010

Sign in to Follow  
×